# SDR 02FDEA00902

- Difficulty date: November 27, 2002
- Submitted: November 29, 2002
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727-200
- Aircraft serial: 21624
- Aircraft time: 45,575 hours, 27,098 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 1110, RBL 45 TO LBL 45, WL 208.  REPAIRED B.S. 1110 FLOOR BEAM LBL 45 - RBL 45 IAW FED EX E.A. 7-5310-68117.
